Acta Mathematica Vietnamica

https://link.springer.com/journal/40306

List of Papers (Total 11)

Primary Decomposition of Powers of the Prime Ideal of a Numerical Semigroup Ring

Let \(R=k[t^{n_{1}},\ldots ,t^{n_{s}}]=k[x_{1},\ldots ,x_{s}]/P\) be a numerical semigroup ring and let P(n) = PnRP ∩ R be the symbolic power of P and Rs(P) = ⊕i≥ 0P(n)tn the symbolic Rees ring of P. It is hard to determine symbolic powers of P; there are even non-Noetherian symbolic Rees rings for 3-generated semigroups. We determine the primary decomposition of powers of P for...

Generalizing Choi-Like Maps

A problem of further generalization of generalized Choi maps Φ[a,b,c] acting on \(\mathbb M_{3}\) introduced by Cho, Kye, and Lee is discussed. Some necessary conditions for positivity of the generalized maps are provided as well as some sufficient conditions. Also, some sufficient conditions for decomposability of these maps are shown.

Anticentral and Antisemicentral Elements of Infinite Soluble Groups

An element a of a group G is said to be anticentral in G if G ′ = {[g, a] : g ∈ G} and antisemicentral in G if {[g,a] : g ∈ G} contains a normal subgroup of G of finite index in G ′. We study such elements in various types of infinite soluble group.

Corrigendum to “Taut Foliations, Left-Orderability, and Cyclic Branched Covers”

We correct an error in the statement and proof of Theorem 1.4 of our paper in Acta Mathematica Vietnamica (2014) 39(4), 599-635.

Eupolars and their Bialternality Grid

This monograph is almost entirely devoted to the flexion structure generated by a flexion unit \(\boldsymbol {\mathfrak {E}}\) or the conjugate unit \(\boldsymbol {\mathfrak {O}}\), with special emphasis on the polar specialization of the units (“eupolar structure”). (i) We first state and prove the main facts (some of them new) about the central pairs of bisymmetrals pal∙/pil...

Global Existence and Decay Rates of Solutions of Generalized Benjamin–Bona–Mahony Equations in Multiple Dimensions

We study the global existence and decay rates of the Cauchy problem for the generalized Benjamin–Bona–Mahony equations in multi-dimensional spaces. By using Fourier analysis, frequency decomposition, pseudo-differential operators and the energy method, we obtain global existence and optimal L 2 convergence rates of the solution.

Smooth model of system with diode nonlinearity

A smooth model of a system with diode nonlinearity following the ordinary differential equation with a large parameter K is proposed. It offers a convenient tool for numerical analysis using the advanced packages of the applied programs. The main result of this paper is presented in a theorem that gives the upper bound of the modeling error and shows that the model solution...